if you take birth control you will only have it every couple of months, but there is really no way to ever get rid of your period.
Depending on the birth control you were taking, and the dosage, it can take between a couple of weeks or up to three months.
There are some birth controls that are made for you to have your period only a couple of times a year. No, there is no medical reason to have a monthly period and no harm in skipping.
Yes, you may get pregnant a couple of weeks before your next period arrives. But if you aren't on hormonal birth control and haven't had a period in four months, it makes sense to contact your health care provider for an exam and advice. While not having a period while using hormonal birth control is not dangerous, there can be risks from not having a period when you're not taking hormones.
Yes that is what you are suppose to do. Read the directions.
Yes your period will change. Sometimes it won't even be right for a couple of months because your body is not use to it, but eventually it will go back to normal.
It shouldn't, maybe the first couple months but many women use it to regulate their cycle.
A couple months prior to wanting your period delayed, some women experience breakthrough bleeding for the fist weeks after starting the pill.
It is normal for some women to have break through bleeding in the first couple months on BCP, your period will become very regular and possibly lighter within a few months.
No. Some forms of birth control pills actually cause you to not get your period for months.
yes you are they are for the week you are on your period.
some women usually get their period a month to a couple months after stopping the mini pill. 1-3 months!!
Yes. There are now birth control pills that regulate a period to one every three months.
After a miscarriage the period usually comes back within 2 months.
You are suppose to be off of the pill while you have your period. The pills you take during your period are only sugar and do nothing.
yes, actually you can have your period in your first couple of months of your pregnancy.
For the first couple months after begiining the depo shot you will have your period off and on until your body adjusts to the hormones.
the birth control is probably it.
Means That Your Cycle Isent The Same As Everyone Else . You Might Get Your Period In A Couple Months . It Dosen't Mean Your Pregrant If You Haven't Had Sex .
By using hormonal Birth Control Pills you can safely go months without a period.
Sometimes it can delay ur period but it wont stop it ... the shots stops ur period for three months tho Actually, if you're on the mono kind of pill you can choose when to have your period by simply starting a new pack when you reach the placebo week. If you've been taking the pill for a few months you shouldn't get your period until a couple of days after not taking it.
Take a pregnancy test! Call your doctor right away!
That means you didn't start the pill when you were suppose to. The birth control pill is suppose to be taken at the end of your period. If you did that and then you got your next period so soon, you're on the wrong pill. This very seldom does happen.
answer is A. a few weeks to a few months
yes you can be pregnant and still have your period on the day you are suppose to have it i know this is true because my older cousin had a period for seven months on her day she was suppose to start her cycle and she had a healthy 10 pound baby boy